# SDR DL73K030295

- Difficulty date: March 27, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 46,970 hours, 34,127 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Line
- Condition: Damaged
- Location: Nr 1 Adc
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAPT'S A/S INDICATOR FAILED ABOVE 110K ON TAKEOFF.  ON T/O IT WENT TO 45K, AFTER AIRBORNE TO 360K, LATER DECREASED TO 45K PRIOR TO LANDING.  REPLACED PITOT FLEX LINE ON FRONT OF NR 1 ADC, PERFORMED LEAK CK PER MM AND FOUND NO LEAKS.  ALL INST TEST OK PER MM.
